Question

Category: Business

Tags: Chelactiv., FDA

0 Reviews
0 Answers

Send Message

Possible heart damage?

Date: 7/11/2018 10:23 AM (PST)

On June 2, my wife and I took part in a community health screening. My results were low for carotid artery plaque build-up and PAD.

On July 5, I had a heart attack, resulting in a stent being placed the following day. The only significant changes in my activity in the interim are that I began using the Chelactiv cream on June 20, and I did a lot of lifting over a three-day period in conjunction with helping a friend move.

When I was hospitalized, my triponin level was found to be very high, indicating a lot of stress on my heart. I am inclined to dismiss the moving activity as a factor since I work out regularly at the gym, and had done so on the day of the community health screening; so intensive physical activity was nothing new.

I am led to the conclusion that the Chelactiv was so effective that it possibly dislodged enough plaque to cause the arterial occlusion. I am excited about the product, but am afraid to keep using it until I receive reassurance from a medical professional involved with it’s development.

Please forward this message to such a person, if you can find him or her (I couldn’t), and ask them to contact me at ennenga@gmail.com or at 505-515-9708.

Thank you!
Karl Ennenga

Sent from my iPhone

Responses: 1

1 Review
463 Answers

Expert

Send Message

Date: 7/12/2018 8:43 AM (PST)

Good Morning Karl. Thank you for your question. Was the Chelactiv recommended to you by a medical professional, such as your personal physician? If so I’m assuming they are aware of the heart attack you suffered. My recommendation would be to reach out to the U.S. Food and Drug Administration to find out what they know about Chelactiv. Here is a link to their website: https://www.fda.gov/ForConsumers/default.htm

As I’m sure you know, it’s wise to always consult with a medical professional before you begin using a product that is in the early stages of development or one that has not gone through the proper clinical testing stages with an agency like the FDA. There is just too much risk involved to use a product without the supervision of your doctor. A doctor familiar with your health and medical history would be the best person to advise you.

I hope this information is helpful. Please feel free to contact me directly at vantillon@checkbca.org if you need further assistance.

Did this help you? (0) (0)

What do you think?

You must register or log in before you can contribute on Ask The Experts.